MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0132
Medical Device Problem Codes Nonstandard Device (1420); Off-Label Use (1494); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulmonary vein isolation/ posterior wall ablation procedure, a versacross access solution was selected for use.Transseptal was achieved without issue using versacross transseptal sheath.The left atrium pre-map was created.Versacross rf pigtail wire used to exchange transseptal sheath for a non-boston scientific sheath.After removing the non-boston scientific dilator and pigtail wire, physician noticed the end of pigtail wire insulative coating had separated from the actual wire.The procedure was completed and no patient complications occurred.The device has been received at boston scientific's post market laboratory where it is awaiting analysis.
 
Event or Problem Description
It was reported that during a pulmonary vein isolation/ posterior wall ablation procedure, a versacross access solution was selected for use.Transseptal was achieved without issue using versacross transseptal sheath.The left atrium pre-map was created.Versacross rf pigtail wire used to exchange transseptal sheath for a non-boston scientific sheath.After removing the non-boston scientific dilator and pigtail wire, physician noticed the end of pigtail wire insulative coating had separated from the actual wire.The procedure was completed and no patient complications occurred.The device has been received.
 
Additional Manufacturer Narrative
The device has returned for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and noted to have its single coating tear along entirety of pigtail as well as pigtail shape deformation.Flaring was also observed on proximal end.Finally, the device passed the dimensional test since its shaft was within specifications for outer diameter.The reported allegation of insulation damage is confirmed based on the returned product, although the reported use without the sheath cannot be confirmed.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23687787
Report Number2124215-2025-88141
Device Sequence Number13102740
Product Code DXF
UDI-Device Identifier00685447019879
UDI-Public(01)00685447019879(17)280624(10)37578043
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0132
Device Catalogue NumberVXSK0132
Device Lot Number0037578043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight65 KG